# SDR P5CA9801207

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FLAMED OUT FL350.  ENG RESTART AT FL 290.  RESTART NORMAL.  PERFORMED FUEL CONTAMINATION CHECK PER MM 73-00-00 PG 201.  VERIFIED FUEL REMAIN NR 2 TANK VIA STICK 17 AT 20.0, 10,962 LBS.  SUMPED TANKS FOR EVIDENCE OF WATER, VERIFIED CONDITON MOTOR OPERATIONAL.  VERIFIED FUEL PUMP PRESS PER MM 76-00-46 PROCEDURE 1.  CHECKED INLET AND EXHAUST FOR FOD DAMAGE.  DRY MOTORED THE WET MOTORED.  ENG STARTED NORMAL.  CHECK AND REPLACE FUEL FILTER, NO CONTAMINATION FOUND ALL CHECK NORMAL.
